# SDR AALA20151008003

- Difficulty date: October 5, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 59,683 hours, 7,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE C CEILING EMER LIGHT FOUND ILLUMINATED LESS THAN 10 MINUTES.  L3 DOOR BATTERY PACK M33406 REPLACED.  INSTALLATION TEST CARRIED OUT & RESULTED NORMAL IAW 33-51-06 AMM.
